Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 360, Number 9

All articles in this issue are freely accessible.

The twistor sections on the Wolf spaces
Yasuyuki Nagatomo.
Trans. Amer. Math. Soc. 360 (2008), 4497-4517
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2403694
Finiteness of Hilbert functions and bounds for Castelnuovo-Mumford regularity of initial ideals
Lê Tuân Hoa.
Trans. Amer. Math. Soc. 360 (2008), 4519-4540
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2403695
How often are two permutations comparable?
Adam Hammett and Boris Pittel.
Trans. Amer. Math. Soc. 360 (2008), 4541-4568
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2403696
Stable real algebraic vector bundles over a Klein bottle
Usha N. Bhosle and Indranil Biswas.
Trans. Amer. Math. Soc. 360 (2008), 4569-4595
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2403697
Twisted Alexander norms give lower bounds on the Thurston norm
Stefan Friedl and Taehee Kim.
Trans. Amer. Math. Soc. 360 (2008), 4597-4618
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2403698
Low regularity global well-posedness for the Zakharov and Klein-Gordon-Schrödinger systems
James Colliander, Justin Holmer and Nikolaos Tzirakis.
Trans. Amer. Math. Soc. 360 (2008), 4619-4638
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2403699
Exponential separation and principal Floquet bundles for linear parabolic equations on general bounded domains: Nondivergence case
Juraj Húska.
Trans. Amer. Math. Soc. 360 (2008), 4639-4679
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2403700
A Feynman-Kac-type formula for the deterministic and stochastic wave equations and other p.d.e.’s
Robert C. Dalang, Carl Mueller and Roger Tribe.
Trans. Amer. Math. Soc. 360 (2008), 4681-4703
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2403701
Abelian strict approximation in $AW^{*}$-algebras and Weyl-von Neumann type theorems
Claudio D'Antoni and László Zsidó.
Trans. Amer. Math. Soc. 360 (2008), 4705-4738
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2403702
Chiral equivariant cohomology II
Bong H. Lian, Andrew R. Linshaw and Bailin Song.
Trans. Amer. Math. Soc. 360 (2008), 4739-4776
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2403703
Stability of statistical properties in two-dimensional piecewise hyperbolic maps
Mark F. Demers and Carlangelo Liverani.
Trans. Amer. Math. Soc. 360 (2008), 4777-4814
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2403704
On crossed homomorphisms on symplectic mapping class groups
Ryoji Kasagawa.
Trans. Amer. Math. Soc. 360 (2008), 4815-4839
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2403705
A Hilbert bundle characterization of Hilbert C*-modules
George A. Elliott and Katsunori Kawamura.
Trans. Amer. Math. Soc. 360 (2008), 4841-4862
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2403706
Equidistribution and integral points for Drinfeld modules
D. Ghioca and T. J. Tucker.
Trans. Amer. Math. Soc. 360 (2008), 4863-4887
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2403707
Comparison theorems for o-minimal singular (co)homology
Mário J. Edmundo and Arthur Woerheide.
Trans. Amer. Math. Soc. 360 (2008), 4889-4912
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2403708
Torsion in coinvariants of certain Cantor minimal $\mathbb{Z}^{2}$-systems
Hiroki Matui.
Trans. Amer. Math. Soc. 360 (2008), 4913-4928
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2403709
The $Γ$-limit and the related gradient flow for singular perturbation functionals of Perona-Malik type
G. Bellettini and G. Fusco.
Trans. Amer. Math. Soc. 360 (2008), 4929-4987
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2403710
Maximal multilinear operators
Ciprian Demeter, Terence Tao and Christoph Thiele.
Trans. Amer. Math. Soc. 360 (2008), 4989-5042
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2403711
Generalized Artin and Brauer induction for compact Lie groups
Halvard Fausk.
Trans. Amer. Math. Soc. 360 (2008), 5043-5066
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2403712